# SDR HEEA0010023

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: DK44939
- Condition: Failed
- Location: Triple Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL PRESSURE CLIMBED INTO THE YELLOW. SENT FOR INSPECTION AND REPAIR.
